Remarks on uniqueness results of the first eigenvalue of the p-laplacian
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 9 (1988) no. 1, p. 65-75
@article{AFST_1988_5_9_1_65_0,
     author = {Barles, Guy},
     title = {Remarks on uniqueness results of the first eigenvalue of the $p$-laplacian},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 9},
     number = {1},
     year = {1988},
     pages = {65-75},
     zbl = {0621.35068},
     mrnumber = {971814},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1988_5_9_1_65_0}
}
Barles, G. Remarks on uniqueness results of the first eigenvalue of the $p$-laplacian. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 9 (1988) no. 1, pp. 65-75. http://www.numdam.org/item/AFST_1988_5_9_1_65_0/

[1] Di Benedetto (E.).- C1+α local regularity of weak solutions of degenerate elliptic Equations. Non linear Anal. TMA, Vol 7, N°8, 1983. | MR 709038 | Zbl 0539.35027

[2] Di Benedetto (E.) and Trudinger (N.S.).- Harnack inequalities for quasi-minima of variational integrals . Anna. Inst. H. Poincaré. Anal. Non Lin., Vol 1, N°4, 1984. | Numdam | MR 778976 | Zbl 0565.35012

[3] Di Giorgi (E.). - Sulla differenziabilita e l'analitica delle estremali degli integrali multipli regolari. Mem. Acad. Sci. Torino. Cl. Sci. Fis. Mat. Nat. (3) t.3, 1957. | MR 93649 | Zbl 0084.31901

[4] De Thelin (F.).- Sur l'espace propre associé à la première valeur propre du pseudo Laplacien dans la boule unité. CRAS, Paris, série 198.

[5] Garcia Azorero (J.P.) and Peral Alonso (I.) .- Existence and nonuniqueness for the p-Laplacian : non linear eigenvalues. Preprint.

[6] Giaquinta (M.) and Giusti (E.).- Quasi minima. Annal. Inst. H. Poincaré. Anal. Non Lin. Vol. 1, N°2, 1984. | Numdam | MR 778969 | Zbl 0541.49008

[7] Gilbarg (D.) and Trudinger (N.S.). - Elliptic partial differential equations of second order. 2nd édition . Ed. Springer-Verlag (New-York), 1983. | MR 737190 | Zbl 0562.35001

[8] Jensen (R.). - Boundary regularity for variational inequalities. Indiana Univ. Math. J. 29 1980. | MR 578201 | Zbl 0469.49008

[9] Ladyzenskaya (O.A.) and Uraltseva (N.N.). - Linear and quasi linear elliptic equations. Academic Press (New-York), 1968. | MR 244627 | Zbl 0164.13002

[10] Laetsch (Th.). - A uniqueness theorem for elliptic quasivariational inequalities. J. Funct. Anal. 12, 1979. | MR 380554

[11] Lions (P.L.).- Two remarks on Monge Ampère Equations. Annali di Matematica pura ed applicata (IV). vol. CXLII. | Zbl 0594.35023

[12] Lions (P.L.). - Bifurcation and optimal stochastic control. Non linear Anal. TMA, 7, 1983. | MR 688774

[13] Otani (M.). - Proceed, Fac. Sci. Tokai Univ. 19, 1984. | MR 753633

[14] Tolksdorf (P.).- Regularity for a more general class of quasilinear elliptic equations. J. Dif. Equ. 51, 1984. | MR 727034 | Zbl 0488.35017

[15] Tolksdorf (P.) .- On the Dirichlet problem for quasilinear elliptic equations with conical boundary points.

[16] Uhlenbeck (K.).- Regularity for a class of non linear elliptic systems. Acta. Math. 138, 1977. | MR 474389 | Zbl 0372.35030

[17] Diaz (J.I.) and Saa (J.E.).- Uniqueness of nonnegative solutions for elliptic nonlinear diffusion equations with a general perturbation term. Proceedings the VIII CEDYA, Santander, 1985.

[18] Diaz (J.I.) and Saa (J.E.).- Uniqueness of nonnegative solutions for second order quasilinear equations with a possible source term. (To appear).